# SDR DALA2022032401941

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 68,158 hours, 8,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 EMER LIGHTS AT 43AB INOP. CORRECTIVE ACTION: RE-PINNED CONNECTOR AT 43AB IAW A330 ESPM 20-44. (8868033)
